# SDR CALA2017051901495

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,683 hours, 8,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT INOP. REPLACED RT FORWARD LIGHT BULB. OPS CHECKED GOOD.
